1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

hormones-from the pill or pmt?

Discussion in 'Pregnancy' started by mrsh84, Jan 15, 2011.

  1. Hi ladies, I stopped the pill in mid October and have been lucky having regular cycles etc and no major symptoms. However this month I have ovulated earlier (last Tues). For the last few days I have had awful cramps and been in a bad mood-my hubby isn't talking to me cos I flipped out at him completely last night. Also have a sore b00bs. Could I be getting pmt symptoms really early or do you think the pill is playing silly beggars with me like hormones coming out of system and stuff. My luteal phase has been 10 days for the last 2 months so it could be pmt but am just so hormonal with tears and feeling really angry and depressed. Oh dear, I am feeling sorry for myself but just wondered if other ladies had experienced this coming off the pill.
    Thanks x
     
  2. Could be anything, I'm afraid... hormones, period, pill or something else....(don't get hopes up too much). There isn't too much you can do but sit it out and see if your period comes along.
    I didn't get symptoms so much coming off the pill but had horrendous mood swings on the pill- hormones affect us all differently.
    To me, it sounds like it is unlikey to still be the pill as you came off that a while ago...and your body may be settling down a bit more now. but I am no doctor .
    Sorry- this is so unhelpful.
     
  3. Thanks for that, I know it's hard. I'm still undecided anyway, and certainly not expecting anything to happen in terms of being pregnant. It's just making me angry, not good when I have a lesson obs coming up!
     

Share This Page